| Model Number |
100315 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Abrasion (1689); Insufficient Information (4580)
| Date of Event |
11/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up mdr will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that during a patient procedure including use of a defendo disposable suction valve, there was too much suction causing the endoscope to suction to the patient's mucosa resulting in an injury and procedure delay.The user facility did not disclose if further medical intervention was required.
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.Without the returned device, a root cause could not be determined.The device history record (dhr) was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.To date, there have been no additional reports of this issue from the customer.